# SDR ASAA2019031328802

- Difficulty date: March 13, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 45,525 hours, 13,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A812712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION PANEL JUST FWD OF DOOR CORR ON UNDERSIDE. GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED TRANSITION PANEL IAW SRM 53 60 15 1A 1 AND SRM 51 40 02 0G 0 W 1IN. O .050 R .018 L 2IN. D .032.
